# SDR 2008UALA06359

- Difficulty date: November 3, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 45,883 hours, 28,893 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Activated
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

WING BODY OVERHEAT LIGHT.  RTFL DUE TO INCLEMENT WEATHER AT PLANNED DESTINATION.  FAULT RECURRED ON NEXT FLIGHT OUT.
